Caccioppoli type inequality for non-Newtonian stokes system and a local energy inequality of non-Newtonian navier-stokes equations without pressure

Bum Ja Jin, Kyungkeun Kang

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We prove a Caccioppoli type inequality for the solution of a parabolic system related to the nonlinear Stokes problem. Using the method of Caccioppoli type inequality, we also establish the existence of weak solutions satisfying a local energy inequality without pressure for the non-Newtonian Navier-Stokes equations.

Original languageEnglish
Pages (from-to)4815-4834
Number of pages20
JournalDiscrete and Continuous Dynamical Systems- Series A
Volume37
Issue number9
DOIs
Publication statusPublished - 2017 Sep

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Caccioppoli type inequality for non-Newtonian stokes system and a local energy inequality of non-Newtonian navier-stokes equations without pressure'. Together they form a unique fingerprint.

  • Cite this